| Model Number |
PT-001444 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Fluid/Blood Leak (1250); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the patient's blood glucose level rose to 400 mg/dl while wearing the pod between 4 and 24 hours.The pod was leaking, causing the adhesive to peel up, and when the pod was removed from the infusion site (leg), the pod's cannula was found bent.As treatment, a new pod was applied.
Additional Manufacturer Narrative
The device has been returned; however, the investigation is not yet complete.When the investigation is complete, a supplemental report will be submitted with the investigation results.Lot release records were reviewed and the product lot met all acceptance criteria.Locked down smartphone: lockdown
omnipod software app version: 4.0.2
operating system: n5004l-am-q-mv01602-06-01.06
hardware: n5004l
cgm sensor type: data not available
please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.